Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Welllbutrin

Posted by Barb on August 23, 1999, at 7:00:23

In reply to Re: Welllbutrin, posted by Pat on August 19, 1999, at 16:23:10

Sorry, no clue on the fatigue. Like I mentioned earlier, W. has been like essrpesso, but I haven't used any ativan. Fatigue IS a major component of PMS, or any hormonal shift, such as days 14-17 when ovulation is most likely to occur. I've learned that PMS doesn't just mean 5-7 day prior to the onset of a period, but the symptoms associatiated with female hormonal changes during a regular monthly cycle. The only truly accurate way to personalize and systematically tract symptoms is to meticulously chart every tweek and change your body, mind,sleeping and eating habits, sexual desires and responses, and emotions change. It's a huge complex hormone/immune system/nutritionally related network of responses. No person is obviously the same, and no two consecutive months are the same. It can take six cycles to see a definite pattern. The good news is, at least for me, that one month may be TERRIBLE in terms of number of symptoms and their intensity, but the following month will most likely be much more tolerable. I almost always experience fatiguw to some degree, but that's good! I can catch up on sleep that I was deprived of at some other point. Sometimes I experience the opposite, somewhat like a "manic" phase (I mean that loosely, not in the psychiatric sense) and need less sleep and get alot of stuff done, kind of like "nesting" at the end of a pregnancy. Well I am rambling again. Hope that helps.

> Hi Barb- I am only on 100 mg a day, so that may explain why the side effects have been so minimal. Also, I am taking even more ativan than I usually do to sleep, or I wouldn't be sleeping! But I've had insomnia from some AD's so bad, I couldn't sleep even with more ativan! Maybe my effects will get worse when the doc ups the dosage, as I'm sure he will (probably when I see him next week). Anyway, new question. About the PMSy stuff, the last two days I've been feeling extremely tired, I mean exhausted. I'm not sure if it was PMS causing this (it never made me so tired before) or if its from the Wellbutrin, or could be Wellbutrin/Ativan combo. Oh, isn't this fun!!! I was just wondering if you (or others) experienced any sedation from Wellbutrin. I know it often produces the opposite effect. Am I just on too low a dose,or what? Any ideas?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barb thread:9449